| Model Number |
ALLURA XPER FD20/15 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system did not start up.Review of the system log file showed that drive bays was not powering on when the system was booted up.The fse replaced the flexvision pc and installed the software to resolve the reported issue.After replacement of the flexvision pc and installation of the software, the system was returned to use in good working order.The address details have been updated.
Event or Problem Description
It was reported to philips that the allura device would not boot up.It displayed 0:00 and would not progress further through the boot up sequence.The device was outside of clinical use at the time of the event.No patient harm was reported.